Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 182, NWS Cheyenne, WY

September 29, 2015Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 29, 2015, 4:14 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2015, 4:14 PM MDT (22:14 UTC)
Expired
Sep 29, 2015, 4:45 PM MDT
In force
31 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS55 KCYS 292214
SVRCYS
WYC001-021-292245-
/O.NEW.KCYS.SV.W.0182.150929T2214Z-150929T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT TUE SEP 29 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 445 PM MDT

* AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YELLOW PINE
  CAMPGROUND...OR 11 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
  CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...GRANITE SPRINGS
  RESERVOIR AND YELLOW PINE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4134 10557 4149 10546 4135 10500 4113 10518
TIME...MOT...LOC 2214Z 300DEG 31KT 4135 10537 

HAIL...<.75IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
765 
WWUS55 KCYS 292230
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE SEP 29 2015

WYC001-021-292245-
/O.CON.KCYS.SV.W.0182.000000T0000Z-150929T2245Z/
LARAMIE WY-ALBANY WY-
430 PM MDT TUE SEP 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR WEST CENTRAL LARAMIE AND EASTERN ALBANY COUNTIES...

AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CROW
CAMPGROUND...OR 16 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...GRANITE SPRINGS
RESERVOIR AND YELLOW PINE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4128 10546 4141 10536 4131 10503 4113 10518
TIME...MOT...LOC 2229Z 302DEG 29KT 4128 10528 

HAIL...<.75IN
WIND...60MPH
 
$$

MAZUR
068 
WWUS55 KCYS 292242
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE SEP 29 2015

WYC001-021-292252-
/O.EXP.KCYS.SV.W.0182.000000T0000Z-150929T2245Z/
LARAMIE WY-ALBANY WY-
442 PM MDT TUE SEP 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARAMIE AND
EASTERN ALBANY COUNTIES WILL EXPIRE AT 445 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4128 10546 4141 10536 4131 10503 4113 10518
TIME...MOT...LOC 2236Z 300DEG 31KT 4128 10528 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:50 PM MDT, 24 minutes earlier.

Area forecast discussion, Sep 29, 3:50 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT TUE SEP 29 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 350 PM MDT TUE SEP 29 2015

ISOLATED SHOWERS AND WEAK THUNDERSTORMS WILL TRY TO SHIFT INTO THE
PLAINS THIS EVENING. LOW LEVEL CAP WILL KEEP THUNDERSTORMS FROM
MAKING IT VERY FAR EAST. MOST THUNDERSTORM ACTIVITY OR AT LEAST
ANY STRONGER THUNDERSTORMS SHOULD DIE OFF AROUND INTERSTATE 25.
THERE IS THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS TO
BECOME ELEVATED AS THE LEFT EXIT REGION OF AN UPPER LEVEL JET
SLIDES INTO THE AREA THIS EVENING. HRRR MODEL...WHICH HAS HANDLED
SHOWER AND THUNDERSTORM ACTIVITY FAIRLY WELL THE LAST COUPLE DAYS
DOES DEVELOP ELEVATED CONVECTION. BASED ON THE HRRR THE ACTIVITY
OVER THE SOUTHERN LARAMIE RANGE WILL DIE OFF AS IT MOVES INTO
SOUTHEAST WYOMING/NORTHEAST COLORADO WHILE ANOTHER BATCH OF
ACTIVITY WILL FORM OVER THE NORTHERN LARAMIE RANGE LATE THIS
AFTERNOON AND THEN MOVE SOUTHEAST INTO THE SOUTHERN NEBRASKA
PANHANDLE BY MID EVENING. FORECAST POPS GENERALLY REPRESENT THE
HRRR SOLUTION THROUGH THIS EVENING. SEVERE THUNDERSTORM ARE VERY
UNLIKELY BUT A FEW WINDS GUSTS UPWARDS OF 50 MPH AND PEA SIZED
HAIL CAN NOT BE RULED OUT WITH A FEW STRONGER THUNDERSTORMS.

LOW STRATUS AND PATCHY FOG WILL REDEVELOP OVER MUCH OF THE PLAINS
THIS EVENING. NOT CONFIDENT IN HOW FAR WEST AND NORTH THE STRATUS
AND FOG WILL MAKE IT BUT IT COULD PARALLEL THE LARAMIE RANGE FOR A
WHILE TONIGHT. WINDS SHOULD BECOME WEST ALONG THE LARAMIE RANGE
AFTER MIDNIGHT WHICH WILL BEGIN TO ERODE THE WESTERN FLANKS OF
FOG AND STRATUS. COULD ALSO SEE SOME DRIZZLE TONIGHT INTO THE
NEBRASKA PANHANDLE AS THERE WILL BE AN AREA OF WEAK THETAE
ADVECTION NEAR THE TOP OF A SHALLOW SATURATED INVERSION. MOST OF
THE FOG/LOW STRATUS/DRIZZLE WILL ERODE EASTWARD INTO THE PLAINS
THROUGH THE DAYLIGHT HOURS TOMORROW BUT PLACES LIKE ALLIANCE AND
SIDNEY NEBRASKA MAY NOT SEE THE SUN TOMORROW AS A LOW LEVEL
INVERSION MAY HOLD THE STRATUS IN PLACE.

CHANCES FOR THUNDERSTORMS WILL BE MINIMAL WEDNESDAY WITH THE MAIN
CHANCES IN AND NEAR THE SNOWY RANGE AND SIERRA MADRE RANGE. THE
MODELS ARE SHOWING SURFACE BASED CAPES OF 500-1000 J/KG INTO THE
PLAINS WEDNESDAY AFTERNOON. THE MAIN QUESTION IS WHETHER OR NOT
THE CAP WILL HOLD AND IF THERE WILL BE ANY UPPER LEVEL SUPPORT IN
PLACE. NOT CONFIDENT THERE WILL BE STORMS INTO THE PLAINS BUT IT
WILL BE SOMETHING TO WATCH.

MORE FOG AND LOW STRATUS LIKELY FOR THE PLAINS WEDNESDAY NIGHT
INTO THURSDAY MORNING. SMALL CHANCES FOR SHOWERS AND
THUNDERSTORMS AGAIN THURSDAY AFTERNOON.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 300 PM MDT TUE SEP 29 2015

RAIN AND SHOWERS SHOULD SPREAD ACROSS THE CWA DURING THE DAY
FRIDAY AS THE WESTERN CONUS UPPER TROF MOVES EAST AND PIVOTS
ACROSS THE CWA THROUGH FRIDAY NIGHT. SOME SNOW STILL POSSIBLE OVER
THE HIGHER MTNS BUT NOT A LOT OF COLD AIR WITH THIS SYSTEM SO ANY
ACCUMULATIONS INTO SAT MORNING SHOULD BE ON THE LOW SIDE. SOME
LULL IN THE PCPN ON SATURDAY BEFORE NEXT IMPULSE IN THE FLOW
ROTATES ACROSS SAT NIGHT BRINGING ANOTHER ROUND OF PCPN. IN THE
MEANTIME A POTENT UPPER LOW WILL DROP DOWN ALONG THE WEST COAST
SAT NIGHT AND SUNDAY BEFORE BEGINNING A SLOW DRIFT NORTHEAST EARLY
NEXT WEEK. SHORT RIDGING WILL BUILD OVER THE CWA SUNDAY DRYING
THINGS OUT AND ALLOWING FOR MILDER TEMPS AFTER A COOL DAY
SATURDAY. THIS SHOULD CONTINUE THROUGH MOST OF MONDAY BEFORE THE
UPPER LOW BEGINS SPREADING PCPN BACK OVER THE CWA MONDAY NIGHT
INTO TUESDAY. AGAIN SNOWS LOOK TO BE CONFINED TO THE HIGHER MTN
ELEVATIONS. TEMPERATURES REMAINING MILD...CLOSE TO SEASONAL
AVERAGES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1129 AM MDT TUE SEP 29 2015

VFR EXPECTED ACROSS THE SE WY TERMINALS THOUGH KCYS MAY HOLD AN MVFR
CIG BRIEFLY.  OVER THE PANHANDLE WDSPRD MVFR CIGS SHOULD RISE SLOWLY
TO VFR CIGS THIS AFTERNOON BUT LIKELY WILL LOWER AGAIN TONIGHT.  A
FEW SHOWERS AND TSTRMS POSSIBLE THIS AFTERNOON INTO THIS EVENING BUT
COVERAGE EXPECTED TO BE ISOLATED.

&&

.FIRE WEATHER...
ISSUED AT 350 PM MDT TUE SEP 29 2015

HUMIDITY VALUES WILL DIP INTO THE 20 TO 25 PERCENT RANGE OVER SOUTH
CENTRAL WYOMING WEDNESDAY AND THURSDAY AFTERNOON WITH WIND GUSTS
BETWEEN 20 TO 25 MPH. THAT WILL BE THE ONLY AREA WITH ANY FIRE
WEATHER CONCERNS THIS WEEK. OTHERWISE RELATIVE HUMIDITY VALUES
WILL REMAIN ON THE HIGH SIDE OVER THE PLAINS THIS WEEK. AN UPPER
LEVEL LOW IS STILL EXPECTED TO IMPACT THE REGION LATE FRIDAY THROUGH
SATURDAY. WIDESPREAD WETTING RAIN IS LIKELY ALONG WITH SNOW INTO THE
MOUNTAINS OF SOUTHEAST WYOMING. MOST SNOW ACCUMULATIONS WILL BE ABOVE
9000 FEET BUT COULD SEE SOME SNOW AS LOW AS 8000 FEET.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...SML
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...SML
Hazardous weather outlook, Sep 29, 11:05 AM MDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 AM MDT TUE SEP 29 2015

WYZ101>119-301000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1105 AM MDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE
MOUNTAINS AND FOOTHILLS AND THEN MOVE EAST INTO THE ADJACENT PLAINS
BY LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

FOG WILL BE POSSIBLE TONIGHT MAINLY IN AREA ALONG AND EAST OF THE
LARAMIE RANGE AND INTO THE PLAINS OF SOUTHEAST WYOMING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A PACIFIC LOW PRESSURE SYSTEM WILL IMPACT THE ROCKY MOUNTAIN REGION
FRIDAY AND SATURDAY. BASED ON THE FORECAST TRACK OF THIS SYSTEM...
ACCUMULATING SNOW IS EXPECTED OVER THE MOUNTAINS OF SOUTHEAST WYOMING
ABOVE 9000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-301000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1105 AM MDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG AND DRIZZLE ARE EXPECTED TO REDEVELOP TONIGHT WITH
VISIBILITIES AS LOW AS A MILE AT TIMES.

ISOLATED EVENING THUNDERSTORMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Sep 29, 3:09 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT TUE SEP 29 2015

WYZ114>116-292200-
SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY-
309 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL
400 PM MDT...

AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE HATTIE RESERVOIR...OR 14 MILES WEST OF LARAMIE...MOVING EAST AT
20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LARAMIE...THE BUTTES...LAKE HATTIE RESERVOIR...TIE CITY CAMPGROUND...
UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND HUTTON LAKE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 297 AND
324.

LAT...LON 4121 10604 4142 10591 4131 10539 4102 10556
TIME...MOT...LOC 2109Z 291DEG 19KT 4127 10587

MAZUR
Special weather statement, Sep 29, 3:09 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT TUE SEP 29 2015

WYZ114>116-292200-
SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY-
309 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL
400 PM MDT...

AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE HATTIE RESERVOIR...OR 14 MILES WEST OF LARAMIE...MOVING EAST AT
20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LARAMIE...THE BUTTES...LAKE HATTIE RESERVOIR...TIE CITY CAMPGROUND...
UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND HUTTON LAKE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 297 AND
324.

LAT...LON 4121 10604 4142 10591 4131 10539 4102 10556
TIME...MOT...LOC 2109Z 291DEG 19KT 4127 10587

MAZUR
Local storm report, Sep 29, 3:33 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE SEP 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             7 S LARAMIE             41.21N 105.58W
09/29/2015  M0.50 INCH       ALBANY             WY   TRAINED SPOTTER

&&

RUBIN
Special weather statement, Sep 29, 3:42 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT TUE SEP 29 2015

WYZ115-116-292215-
SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY-
342 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL
415 PM MDT...

AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSLER...OR 14 MILES NORTHWEST OF LARAMIE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.

LAT...LON 4146 10585 4161 10576 4154 10536 4133 10548
TIME...MOT...LOC 2142Z 290DEG 19KT 4150 10569

MAZUR
Special weather statement, Sep 29, 3:55 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT TUE SEP 29 2015

WYZ116-117-292230-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
355 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 430 PM MDT...

AT 355 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VEDAUWOO...OR 16 MILES SOUTHEAST OF LARAMIE...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO
CAMPGROUND...PUMPKIN VINE...CRYSTAL LAKE RESERVOIR...VEDAUWOO...TIE
SIDING...BUFORD AND GRANITE SPRINGS RESERVOIR.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 326 AND
345.

LAT...LON 4105 10552 4107 10552 4123 10543 4123 10539
      4118 10506 4100 10517 4100 10539
TIME...MOT...LOC 2155Z 289DEG 21KT 4112 10538

MAZUR
Special weather statement, Sep 29, 3:58 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT TUE SEP 29 2015

WYZ105-106-110-115-116-292230-
SHIRLEY BASIN WY-NORTH SNOWY RANGE FOOTHILLS WY-
SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
LARAMIE VALLEY WY-
358 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 430
PM MDT...

AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WHEATLAND RESERVOIR 3...OR 32 MILES NORTH OF
LARAMIE...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROCK RIVER.

LAT...LON 4170 10598 4187 10591 4183 10538 4157 10550
TIME...MOT...LOC 2157Z 284DEG 35KT 4175 10578

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:56 PM MDTSpecial Weather StatementCYSCarbon34 min
Sep 28, 9:15 PM MDTSpecial Weather StatementCYSCarbon30 min
Sep 28, 9:39 PM MDTSpecial Weather StatementCYSCarbon21 min
Sep 28, 10:04 PM MDTSpecial Weather StatementCYSAlbany26 min
Sep 28, 10:34 PM MDTSpecial Weather StatementCYSAlbany41 min
Sep 29, 3:09 PM MDTSpecial Weather StatementCYSAlbany51 min
Sep 29, 3:42 PM MDTSpecial Weather StatementCYSAlbany33 min
Sep 29, 3:58 PM MDTSpecial Weather StatementCYSAlbany32 min
Sep 29, 4:26 PM MDTSpecial Weather StatementCYSLaramie34 min
Sep 29, 4:40 PM MDTSpecial Weather StatementCYSAlbany50 min
Sep 29, 4:46 PM MDTSpecial Weather StatementCYSPlatte29 min
Sep 29, 5:18 PM MDTSpecial Weather StatementCYSLaramie27 min
Sep 29, 5:36 PM MDTSpecial Weather StatementCYSGoshen24 min
Sep 29, 5:50 PM MDTSpecial Weather StatementCYSPlatte25 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.